Sleep is under control now thanks to Trazodone. But, unfortunately , I am experiencing some side effects such as: Nightmares, Anxiety/ Paranoid feeling ( mostly around my monthly hormonal shifts.)
Question: Will a reduction in medication lessen the effects? Ive been on a steady .75mg for months, cutting it down 12.5 at a time; two weeks in-between . Currently on 62.5mg. Goal is .50 or .25. Thanks!
How Can I reduce Side Effects of Trazodone?
- 19 Aug 2016 by my2kin04
- 20 August 2016
- anxiety, nightmares, paranoid disorder, generalized anxiety disorder, trazodone, side effect, sleep
my2kin04; Long time no hear, But yes by lowering the dose slowly the less amount of Trazodone well result in fewer side effects just don't rush the lowering in dose so you end up with it not working or withdrawals from dropping the dose too fast. Good luck Friend you well be fine just make sure you withdrawal at the pace you are and change doses slowly about every 4 to 7 days Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
Posted 21 Nov 2011 • 4 answers
Posted 30 Sep 2012 • 3 answers
Posted 4 Aug 2013 • 4 answers
Posted 3 Feb 2015 • 3 answers